# SDR IPXA2025090663534

- Difficulty date: August 26, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,434 hours, 17,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A53410765217
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WEB AT FR54, Y0, CRACKED. JP-110.  INSTALLED NEW BRACKET IN STR-ZONE 150- AFT CARGO COMPARTMENT WEB AT FR54, Y0, I.A.W. SRM 51-40-21 WITH SEALANT,
